Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Could this be from Lyrica???

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:22 AM in Pain Medications
Hello. I am getting some really weird feelings in my lower legs (both of them) and feet areas. They feel like I have on ICY HOT lotion, that is the best way to describe it. I had a microdiscectomy around 8 weeks ago and was put on Lyrica last week for some residual nerve pain. Any thoughts would be appreciated. Thanks.

advertisement

Comments

  • hi! well it will take the Lyrica a while to work. maybe up to a month or so as your dose is adjusted. you don't say how much you are on? what has your doctor said about this pain? he is the best one to talk to about this problem. give the Lyrica a chance. i am on 300mg a day and it took awhile for my body to adjust to that amount. =D> i feel much better in my leg and have very few side effects left! Jenny :)
Sign In or Register to comment.